# SDR USAASB01055

- Difficulty date: February 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N253AU
- Make and model: Boeing 737201
- Aircraft serial: 22795
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 2622 - EN ROUTE FROM BWI TO MDW, AT FL280, FLIGHT EXPERIENCED A LOSS OF SYSTEM A HYDRAULIC QUANTITY FOLLOWED BY A LOSS OF HYDRAUIC PRESSURE.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  MAINTENANCE FOUND THE NR 1 ENGINE HYDRAUILC PRESSURE HOSE LEAKING.  REMOVED AND REPLACED PRESSURE HOSE AND SYSTEM 'A' AND 'B' PRESSURE AND RETURN CASE DRAIN FILTERS AS PRECAUTIONARY.  NO EVIDENCE OF DEBRIS NOTED.  SERVICED HYDRAULIC SYSTEM AND PRESSURIZED HYDRAULIC SYSTEM.  LEAK CHECK GOOD.  ACCOMPLISHED GEAR SWING AND FREE FALL CHECK OF GEAR.  CHECKS GOOD. RAN FLAPS THROUGH FULL TRAVEL IN BOTH NORMAL AND ALTERNATE MODES.  SYSTEM CHECKS GOOD.  RAN
